آمار

تعداد نشریات21
تعداد شماره‌ها610
تعداد مقالات9,027
تعداد مشاهده مقاله67,082,824
تعداد دریافت فایل اصل مقاله7,656,336
Das, Anupam, Rabbani, Mohsen, Hazarika, Bipan, Arab, Reza. (1398). Solvability of infinite system of nonlinear singular integral equations in the $C(I\times‎ I‎, ‎c)$ space and modified semi-analytic method to find a closed-form of solution. نشریه هنرهای کاربردی, 10(1), 63-76. doi: 10.22075/ijnaa.2019.16525.1875
Anupam Das; Mohsen Rabbani; Bipan Hazarika; Reza Arab. "Solvability of infinite system of nonlinear singular integral equations in the $C(I\times‎ I‎, ‎c)$ space and modified semi-analytic method to find a closed-form of solution". نشریه هنرهای کاربردی, 10, 1, 1398, 63-76. doi: 10.22075/ijnaa.2019.16525.1875
Das, Anupam, Rabbani, Mohsen, Hazarika, Bipan, Arab, Reza. (1398). 'Solvability of infinite system of nonlinear singular integral equations in the $C(I\times‎ I‎, ‎c)$ space and modified semi-analytic method to find a closed-form of solution', نشریه هنرهای کاربردی, 10(1), pp. 63-76. doi: 10.22075/ijnaa.2019.16525.1875
Das, Anupam, Rabbani, Mohsen, Hazarika, Bipan, Arab, Reza. Solvability of infinite system of nonlinear singular integral equations in the $C(I\times‎ I‎, ‎c)$ space and modified semi-analytic method to find a closed-form of solution. نشریه هنرهای کاربردی, 1398; 10(1): 63-76. doi: 10.22075/ijnaa.2019.16525.1875


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب